RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1948, Volume 12, Issue 6  


A fundamental theorem of the theory of quasi-conformal mapping of plane regions
M. A. Lavrent'ev
513
On an extremal problem in the theory of weighted orthogonal polynomials
M. M. Dzhrbashyan
555
On the dependence of axiom $B6$ on the other axioms of the Bernays–Gödel system
A. A. Markov
569
A remark on my paper “The extension of properties of trigonometric polynomials to entire functions of finite degree”
S. N. Bernshtein
571
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019